# SDR SWIA2018030544349

- Difficulty date: February 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 25,155 hours, 16,045 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R, BS 295 TO 310 CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM.
